Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The hyperspace of a pseudoarc is a Cantor manifold


Authors: Togo Nishiura and Choon Jai Rhee
Journal: Proc. Amer. Math. Soc. 31 (1972), 550-556
DOI: https://doi.org/10.1090/S0002-9939-1972-0290337-4
MathSciNet review: 0290337
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: The following theorem which was conjectured by C. Eberhart and S. B. Nadler, Jr., in [EN] is proved.

Theorem. The hyperspace of nonvoid subcontinua of a pseudoarc is a two-dimensional Cantor manifold.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0290337-4
Keywords: Pseudoarc, hyperspace of continua, dimension, Cantor manifold
Article copyright: © Copyright 1972 American Mathematical Society